# SDR AALA990321

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 39522732
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 2326 - DURING MAINTENANCE, AFT GALLEY DOOR GIRT BAR LATCH IS BROKEN.  MAINTENANCE REPLACED AFT GALLEY DOOR GIR BAR LATCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
